# SDR DALA1205609018

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 48,539 hours, 35,435 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Conduit
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONDUIT FOR THE TAIL CONE RELEASE MECHANISM CABLE WAS FOUND WORN AT STA 1510 & 5:00 POSITION.  THIS WEAR WAS BEYOND ALLOWABLE LIMITS SO THE CONDUIT WAS REPLACED.  FOUND DURING HMV.
